MAUDE Adverse Event Report: COVIDIEN VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM; STENT, ILIAC

COVIDIEN VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM; STENT, ILIAC
Catalog Number PXB35-06-57-135
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Embolism/Embolus (4438)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an attempted advancement of the stent pxb35-06-57-135 visi pro 035 to a severely calcified, 70% stenosed proximal common iliac artery lesion, the device tip detached.The device/component embolization most likely occurred at the distal external iliac during the attempted passage.The lesion was pre-dilated with a 5mm admiral xtreme pta balloon.The detached portion of the device did not remain in the patient, as the catheter was intact upon removal.The procedure was completed using a self-expanding stent instead.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: the tip was damaged, not detached.The device safely removed from the patient, the complete part of the stent delivery system was safely removed without issue with no patient injury.Image analysis: two images were provided for evaluation.The first image shows the shipping carton.The second image shows the distal section of the device.The stent is observed to have migrated distally and is deformed.The catheter tip is not visible, as it is obscured by the deformed stent.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24363036
Report Number2183870-2026-00078
Device Sequence Number9987290
Product Code NIO
UDI-Device Identifier00643169787735
UDI-Public(01)00643169787735(17)271030(10)B811384
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
P030045
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPXB35-06-57-135
Device Lot NumberB811384
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date03/26/2026
Date Device Manufactured10/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown